# SDR ASAA1057365

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,185 hours, 3,292 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ILLUMINATED.  ACCOMPLISHED APU BITE CHECK MAINT HISTORY SHOWED MAINT MESSAGE "49 91227 LOW OIL QUANTITY" CHECKED AND SERVICED THE APU OIL RESERVOIR.  ADDED .6 QTS OIL STARTED APU, APU OPS CHECK GOOD.  MAINT LIGHT NOT ILLUMINATED.
